MathSciNet Relay Station
MathSciNet bibliographic data
MR266084 (42 #993) 53.45 (57.00)
Berger, M.; Ebin, D. Some decompositions of the space of symmetric tensors on a Riemannian manifold. J. Differential Geometry 3 1969 379–392.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement